# SDR 95ZZZX2666

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont TSIO520BE
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Stud Hole
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROCKER ARM RETAINING STUD HELICOIL IMPROPERLY INSTALLED AND THE CYLINDER WAS CRACKED OUT OF SAME HOLE.
